# SDR CHQA201100457

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 17,725 hours, 15,339 cycles
- Engine: Allsn AE3007A
- Engine time: 20,273 hours, 17,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,725 hours, 15,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FRAME 65 SHEAR FOOT AT THE CARGO DOOR SILL.  MAINTENANCE REPAIRED THE FRAME 65 SHEAR CLIP FOOT IN ACCORDANCE WITH IC2010-145-10445 WITH NO FURTHER DEFECTS NOTED.
